A new approach to robust H-infinity filtering for uncertain systems with both discrete and distributed delays

Full text for this resource is not available from the Research Repository.

Wu, Ligang, Shi, Peng and Wang, Changhong (2007) A new approach to robust H-infinity filtering for uncertain systems with both discrete and distributed delays. Circuits Systems Signal Processing, 26 (2). pp. 229-248. ISSN 0278-081X

Abstract

This paper is concerned with robust H∞ filter design for a class of linear distributed delay systems with norm-bounded time-varying parameter uncertainties. The distributed delays are assumed to appear in both state and measurement equations. A new design method is proposed by introducing some relaxation matrices and tuning parameters, which can be chosen properly to lead to a less conservative result. A sufficient condition is obtained to guarantee the existence of desired H∞ filters, which can be constructed by solving a convex optimization problem. A numerical example is included to illustrate the effectiveness and the reduced conservatism of the proposed design technique.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7639
DOI https://doi.org/10.1007/s00034-006-0226-z
Official URL http://link.springer.com/article/10.1007%2Fs00034-...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID22864. distributed delay, H∞ filtering, H Infinity, robust filtering, uncertain systems, linear matrix inequalities, LMIs, linear distributed delay systems
Citations in Scopus 25 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login